# SDR SWAA2024120657432

- Difficulty date: November 7, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500F AND RBL21 FWD POSITION FWD CARGO COMPARTMENT 2024-686251<[01] REPLACED CLIP AND FASTENERS LOCATED ON BS500F AND RBL21 FWD POSITION FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 109; REV.-. SEE INDIVIDUAL SIGN OF BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
